Ghent University Academic Bibliography

Advanced

Numerical solution of a drift-diffusion problem with special boundary-conditions by integral-equations

Gilbert De Mey UGent (1977) COMPUTER PHYSICS COMMUNICATIONS. 13(2). p.81-88
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
COMPUTER PHYSICS COMMUNICATIONS
Comput. Phys. Commun.
volume
13
issue
2
pages
81 - 88
Web of Science type
Article
ISSN
0010-4655
DOI
10.1016/0010-4655(77)90033-9
language
English
UGent publication?
yes
classification
A1
id
207764
handle
http://hdl.handle.net/1854/LU-207764
date created
2004-01-26 14:34:00
date last changed
2016-12-19 15:38:01
@article{207764,
  author       = {De Mey, Gilbert},
  issn         = {0010-4655},
  journal      = {COMPUTER PHYSICS COMMUNICATIONS},
  language     = {eng},
  number       = {2},
  pages        = {81--88},
  title        = {Numerical solution of a drift-diffusion problem with special boundary-conditions by integral-equations},
  url          = {http://dx.doi.org/10.1016/0010-4655(77)90033-9},
  volume       = {13},
  year         = {1977},
}

Chicago
De Mey, Gilbert. 1977. “Numerical Solution of a Drift-diffusion Problem with Special Boundary-conditions by Integral-equations.” Computer Physics Communications 13 (2): 81–88.
APA
De Mey, G. (1977). Numerical solution of a drift-diffusion problem with special boundary-conditions by integral-equations. COMPUTER PHYSICS COMMUNICATIONS, 13(2), 81–88.
Vancouver
1.
De Mey G. Numerical solution of a drift-diffusion problem with special boundary-conditions by integral-equations. COMPUTER PHYSICS COMMUNICATIONS. 1977;13(2):81–8.
MLA
De Mey, Gilbert. “Numerical Solution of a Drift-diffusion Problem with Special Boundary-conditions by Integral-equations.” COMPUTER PHYSICS COMMUNICATIONS 13.2 (1977): 81–88. Print.